# SDR HNAA2021041300148

- Difficulty date: March 31, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,563 hours, 41,203 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48, CARGO DOOR CUTOUT SHEAR CLIP AT FRAME 65 HAS CORROSION ON LOWER END MARKED....REPAIRED REPAIR AT FR 65 BETWEEN STR 15-18L IAW SRM 53-31-04RE ITEM 4, FIG 212 AND EO1-53-21-0074
